Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kulikov Viktor Stepanovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Vik. S. Kulikov, E. I. Shustin, Complex analysis and its applications, Tr. Mat. Inst. Steklova, 298, MAIK Nauka/Interperiodica, Moscow, 2017 (to appear)  mathnet
2. Vik. S. Kulikov, “The Hesse curve of a Lefschetz pencil of plane curves”, Russian Math. Surveys, 72:3 (2017), 574–576  mathnet  crossref  crossref  mathscinet  elib

   2016
3. Viktor S. Kulikov, Eugenii Shustin, “On rigid plane curves”, Eur. J. Math., 2:1 (2016), 208–226 , arXiv: 1501.03777  mathnet  crossref  mathscinet  zmath  elib  scopus
4. Vik. S. Kulikov, “Plane rational quartics and K3 surfaces”, Proc. Steklov Inst. Math., 294 (2016), 95–128  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus (cited: 1)
5. Vik. S. Kulikov, “K3 poverkhnosti s deistviyami gruppy $S_4$ i ratsionalnye kvartiki”, Mezhdunarodnaya konferentsiya po algebraicheskoi geometrii, kompleksnomu analizu i kompyuternoi algebre (Filial S(A)FU im. M. V. Lomonosova, g. Koryazhma Arkhangelskoi oblasti, Rossiya, 3–9 avgusta 2016 g.), Matematicheskii institut im. V.A. Steklova Rossiiskoi akademii nauk, Moskva, 2016, 40–42 http://www.mathnet.ru/ConfLogos/805/thesis.pdf
6. Vik.S. Kulikov, “A remark on classical Pluecker's formulae”, Ann. Fac. Sci. Toulouse. Math., 25:5 (2016), 959–967 , arXiv: 1101.5042  mathnet  crossref  mathscinet

   2015
7. F. A. Bogomolov, Vik. S. Kulikov, “The ambiguity index of an equipped finite group”, Eur. J. Math., 1:2 (2015), 260–278 , arXiv: 1404.5763  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)
8. Vik. S. Kulikov, “Dualizing coverings of the plane”, Izv. Math., 79:5 (2015), 1013–1042  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)
9. Viktor S. Kulikov, Eugenii Shustin, “Duality of planar and spacial curves: new insight”, Eur. J. Math., 1:3 (2015), 462–482 , arXiv: 1412.1944  mathnet  crossref  mathscinet  zmath  scopus
10. Vik. S. Kulikov, “O klassicheskikh formulakh Plyukkera”, V Shkola-konferentsiya po algebraicheskoi geometrii i kompleksnomu analizu dlya molodykh matematikov Rossii. Tezisy dokladov. (g. Koryazhma Arkhangelskoi oblasti, Filial S(A)FU im. M.V. Lomonosova, 17–22 avgusta 2015 g.), MIAN, M., 2015, 50–54 http://www.mathnet.ru/ConfLogos/604/thesis-Koryazhma.pdf

   2014
11. Vik. S. Kulikov, V. M. Kharlamov, “On numerically pluricanonical cyclic coverings”, Izv. Math., 78:5 (2014), 986–1005  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
12. Vik.S. Kulikov, On the Galois groups of the dualizing coverings for plane curves, 2014 , 10 pp., arXiv: 1403.1426
13. V. S. Kulikov, “Chislenno kratnokanonicheskie tsiklicheskie nakrytiya”, V Rossiisko-armyanskoe soveschanie po matematicheskoi fizike, kompleksnomu analizu i smezhnym voprosam (28 sentyabrya – 3 oktyabrya 2014 g., Erevan), Erevan, 2014, 32–33

   2013
14. Vik. S. Kulikov, “Factorizations in finite groups”, Sb. Math., 204:2 (2013), 237–263  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus (cited: 1)
15. Vik. S. Kulikov, V. M. Kharlamov, “Covering semigroups”, Izv. Math., 77:3 (2013), 594–626  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
16. F. Bogomolov, V. S. Kulikov, “On the irreducibility of Hilbert scheme of surfaces of minimal degree”, Cent. Eur. J. Math., 11:2 (2013), 254–263  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
17. Vik. S. Kulikov, “Covering semigroups”, Complex Algebraic Geometry (Mathematisches Forschungsinstitut Oberwolfach, 26 May – 1 June 2013), Oberwolfach Reports, Report No. 27/2013, 10, no. 2, European Mathematical Society, 2013, 1595–1598 http://www.mfo.de/occasion/1322/www_view  mathnet  crossref  crossref

   2012
18. Vik. S. Kulikov, “Factorization semigroups and irreducible components of the Hurwitz space. II”, Izv. Math., 76:2 (2012), 356–364  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 2)
19. F. Bogomolov, V. S. Kulikov, “On the diffeomorphic type of the complement to a line arrangement in a projective plane”, Cent. Eur. J. Math., 10:2 (2012), 521–529  mathnet  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
20. Vik. S. Kulikov, “Appendix to the paper: Yu. G. Zarhin, ‘Polynomials in one variable and ranks of certain tangent maps’”, Math. Notes, 91:4 (2012), 514–516  mathnet  crossref  crossref  isi (cited: 2)  scopus (cited: 3)
21. V. S. Kulikov, Yu. G. Prokhorov, I. A. Cheltsov, “Predislovie”, Iskovskikh, Vasilii Alekseevich. Algebraicheskie poverkhnosti: geometriya i arifmetika, MTsNMO, M., 2012

   2011
22. Vik. S. Kulikov, “Factorization semigroups and irreducible components of the Hurwitz space”, Izv. Math., 75:4 (2011), 711–748  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 4)

   2010
23. F. A. Bogomolov, Yu. G. Zarhin, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 60th birthday)”, Russian Math. Surveys, 65:6 (2010), 1193–1198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
24. V. S. Kulikov, Vik. S. Kulikov, “On complete degenerations of surfaces with ordinary singularities in $\mathbb P^3$”, Sb. Math., 201:1 (2010), 129–158  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017